Geometry of minimal energy yang–mills connections

Mark Stern Duke University

Differential Geometry mathscidoc:1609.10195

Journal of Differential Geometry, 86, (1), 163-188, 2010
We prove that energy minimizing Yang–Mills connections on compact homogeneous 4-manifolds are either instantons or split into a sum of instantons on passage to the adjoint bundle. We prove related results for Calabi–Yau 3-folds and for 3−dimensional manifolds of nonnegative Ricci curvature.
No keywords uploaded!
[ Download ] [ 2016-09-11 22:42:40 uploaded by admin ] [ 414 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{mark2010geometry,
  title={GEOMETRY OF MINIMAL ENERGY YANG–MILLS CONNECTIONS},
  author={Mark Stern},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911224240625862852},
  booktitle={Journal of Differential Geometry},
  volume={86},
  number={1},
  pages={163-188},
  year={2010},
}
Mark Stern. GEOMETRY OF MINIMAL ENERGY YANG–MILLS CONNECTIONS. 2010. Vol. 86. In Journal of Differential Geometry. pp.163-188. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911224240625862852.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved